×

zbMATH — the first resource for mathematics

Jacobson-rings and Hilbert algebras with polynomial identities. (English) Zbl 0148.01804

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amitsur, S. A., The identities of PI-rings, Proc. Am. Math. Soc, 4, 27-34 (1953) · Zbl 0050.02902
[2] Amitsur, S. A., A generalization of Hilbert’s Nullstellensatz, Proc. Amer. Math. Soc., 8, 649-656 (1957) · Zbl 0079.05401
[3] Curtis, C. W., Non-comutative extensions of Hilbert rings, Proc. Amer. Math. Soc., 4, 945-955 (1953) · Zbl 0052.26704
[4] Goldman, O., Hilbert rings and the Hilbert-Nullstellensatz, Math. Zeit, 54, 136-140 (1951) · Zbl 0042.26401
[5] Herstein, I. N., Topics in the theory of rings (1965), Chicago: Lecture Notes, Chicago · Zbl 0138.26802
[6] N. Jacobson,Structure of rings, Amer. Math. Soc. Publications, v. XXXVII. · Zbl 0073.02002
[7] Krull, W., Jacobsonsche Ringe, Hillbertscher Nullstellensatz, Dimensions theorie, Math. Zeit, 54, 354-387 (1951) · Zbl 0043.03802
[8] Posner, E. C., Prime rings satisfying a polynomial identity, Proc. Amer. Math. Soc., 11, 180-183 (1960) · Zbl 0215.38101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.